Show simple item record

dc.contributor.authorPoskitt, DS
dc.contributor.authorSkeels, CL
dc.date.available2014-05-21T20:47:39Z
dc.date.issued2007-07-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000247416700011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationPoskitt, D. S. & Skeels, C. L. (2007). Approximating the distribution of the two-stage least squares estimator when the concentration parameter is small. JOURNAL OF ECONOMETRICS, 139 (1), pp.217-236. https://doi.org/10.1016/j.jeconom.2006.06.011.
dc.identifier.issn0304-4076
dc.identifier.urihttp://hdl.handle.net/11343/27789
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherELSEVIER SCIENCE SA
dc.subjectEconometrics
dc.titleApproximating the distribution of the two-stage least squares estimator when the concentration parameter is small
dc.typeJournal Article
dc.identifier.doi10.1016/j.jeconom.2006.06.011
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentEconomics & Commerce - Economics
melbourne.source.titleJournal of Econometrics
melbourne.source.volume139
melbourne.source.issue1
melbourne.source.pages217-236
melbourne.publicationid86618
melbourne.elementsid268217
melbourne.contributor.authorSkeels, Christopher
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record